# SDR 801DM0011

- Difficulty date: August 27, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26240
- Aircraft time: 15,886 hours, 11,210 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT SEAT ROW 8C AND D INOPERATIVE.  LIGHT DISCONNECTED.  REPAIRED BROKEN WIRE AND CONNECTED LIGHT ON SEAT ROW 8C AND D.  EMERGENCY PATH LIGHT OPS CHECKS GOOD IAW SWPM 20-10-11, AAC DWG. 143335002, REV.A DATED 9/5/02, 143335111 REV.B DATED 9/7/02.
